Everywhere regularity of solutions to a class of strongly coupled degenerate parabolic systems

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

A class of strongly coupled degenerate parabolic system is considered. Sufficient conditions will be given to show that bounded weak solutions are Hölder continuous everywhere. The general theory will be applied to a generalized porous media type Shigesada-Kawasaki-Teramoto model in population dynamics.

Original languageEnglish (US)
Pages (from-to)307-324
Number of pages18
JournalCommunications in Partial Differential Equations
Volume31
Issue number2
DOIs
StatePublished - Jan 1 2006

Fingerprint

Degenerate Parabolic System
Population dynamics
Regularity of Solutions
Population Dynamics
Porous Media
Weak Solution
Porous materials
Sufficient Conditions
Model
Class

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{dceb957b90074cb39e8afe63febeee69,
title = "Everywhere regularity of solutions to a class of strongly coupled degenerate parabolic systems",
abstract = "A class of strongly coupled degenerate parabolic system is considered. Sufficient conditions will be given to show that bounded weak solutions are H{\"o}lder continuous everywhere. The general theory will be applied to a generalized porous media type Shigesada-Kawasaki-Teramoto model in population dynamics.",
author = "Dung Le and Nguyen, {Toan Trong}",
year = "2006",
month = "1",
day = "1",
doi = "10.1080/0360530050036038",
language = "English (US)",
volume = "31",
pages = "307--324",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

Everywhere regularity of solutions to a class of strongly coupled degenerate parabolic systems. / Le, Dung; Nguyen, Toan Trong.

In: Communications in Partial Differential Equations, Vol. 31, No. 2, 01.01.2006, p. 307-324.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Everywhere regularity of solutions to a class of strongly coupled degenerate parabolic systems

AU - Le, Dung

AU - Nguyen, Toan Trong

PY - 2006/1/1

Y1 - 2006/1/1

N2 - A class of strongly coupled degenerate parabolic system is considered. Sufficient conditions will be given to show that bounded weak solutions are Hölder continuous everywhere. The general theory will be applied to a generalized porous media type Shigesada-Kawasaki-Teramoto model in population dynamics.

AB - A class of strongly coupled degenerate parabolic system is considered. Sufficient conditions will be given to show that bounded weak solutions are Hölder continuous everywhere. The general theory will be applied to a generalized porous media type Shigesada-Kawasaki-Teramoto model in population dynamics.

UR - http://www.scopus.com/inward/record.url?scp=31744448267&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=31744448267&partnerID=8YFLogxK

U2 - 10.1080/0360530050036038

DO - 10.1080/0360530050036038

M3 - Article

AN - SCOPUS:31744448267

VL - 31

SP - 307

EP - 324

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 2

ER -